RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 70, Issue 6(426)  


The anti-integrable limit
S. V. Bolotin, D. V. Treschev
3
On a new discretization of complex analysis
I. A. Dynnikov
63
Soliton-like structures on a water-ice interface
A. T. Il'ichev
85
Virtual polytopes
G. Yu. Panina, I. Streinu
139

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Equations of motion of non-holonomic systems
A. V. Borisov, I. S. Mamaev
203
The threshold probability for the property of planarity of a random subgraph of a regular graph
A. V. Burkin
205
Darboux transformations for differential operators on the superline
Th. Th. Voronov, S. Hill, E. S. Shemyakova
207
The spectra of first-order formulae having low quantifier rank
M. E. Zhukovskii
209
Distribution of the zeros of Hermite–Padé polynomials
A. V. Komlov, S. P. Suetin
211

Mathematical Events
Viktor Solomonovich Ryaben'kii and his school (on his 90th birthday)
S. K. Godunov, V. T. Zhukov, M. I. Lazarev, I. L. Sofronov, V. I. Turchaninov, A. S. Kholodov, S. V. Tsynkov, B. N. Chetverushkin, Ye. Yu. Epshteyn
213
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019